• Users Online: 1789
  • Print this page
  • Email this page
CASE REPORT
Year : 2011  |  Volume : 2  |  Issue : 2  |  Page : 88-90

An unusual case of dapsone syndrome


Department of Internal Medicine, Government Medical College, Thrissur, India

Correspondence Address:
Mary Grace
Government Medical College, Thrissur
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/2229-5178.85999

Rights and Permissions

Dapsone, a potent antiparasitic and anti-inflammatory compound, is mainly used in the treatment of leprosy and a variety of blistering skin diseases. It may cause a severe adverse drug reaction with multiorgan involvement known as dapsone hypersensitivity syndrome. We report an unusual case of dapsone hypersensitivity, manifesting as bone marrow suppression and peripheral pancytopenia in addition to fever, rash, and hepatosplenomegaly.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed3503    
    Printed112    
    Emailed2    
    PDF Downloaded517    
    Comments [Add]    
    Cited by others 1    

Recommend this journal